MathSciNet Relay Station
MathSciNet bibliographic data
MR718756 (85h:65043) 65D20 (33A45)
Olver, F. W. J.; Smith, J. M. Associated Legendre functions on the cut. J. Comput. Phys. 51 (1983), no. 3, 502–518.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement